# SDR QXEA2015112300604

- Difficulty date: November 9, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 24,100 hours, 22,676 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INNER BEAM, PN:85339543-101 HAS EVIDENCE OF CORROSION.  REMOVED AFT SERVICE DOOR BEAM, PN: 85339543-101, REF SRM 51-42-05-00-01.  OK TO CLOSE.  INSTALLED AFT SERVICE DOOR INNER BEAM, PN: 85339543-101, REF SRM 42-45-02-01, STEP 6G, 1-7.  LOCATED AND DRILLED AFT SERVICE DOOR INNER BEAM, NEW, PN: 85339543-101, 51-40-07 SRM.  INSTALLED ANCHOR NUT'S ON NEW INNER BEAM, PN: 85339543-101 AND APPLIED AVDEC TO UNDER SIDE OF INNER BEAM.  REF SRM 51-42-75, 51-42-05 AND TASK CARD 6-53-1160 SERVICE DOOR FLT, PUT AVDEC ON BEFORE A NUT INSTALL. COMPLIED WITH FORM M-184.
